# SDR 7GYA20211005003

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7176S
- Make and model: Gulstm GIV
- Aircraft serial: 1119
- Aircraft time: 13,585 hours, 5,195 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSOR UNLOCK LIGHT ON AFTER TAKE OFF
